[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 10, Number 4 (12-2007) ::
amuj 2007, 10(4): 87-91 Back to browse issues page
A case report of Clozapine induced oculogyric crisis
Seyed Hamzeh Hoseini , Fatemeh Sheikh Moonesi
Associate professore , hamze_hoseini@yahoo.com
Abstract:   (10127 Views)
Introduction: Oculogyric crisis which is a dystonic reaction, is commonly caused by neuroleptics and rarely occurs with atypical antipsychotics specially Clozapine. In this article a case of Clozapine induced oculogyric crisis is reported. Case: The patient was a 25 years old woman with auditory hallucination, loosening of association and persecutory delusion that was admitted and treated. Because of poor response to typical antipsychotics, Clozapine was prescribed. Then she experienced multiple episodes of oculogyric crisis and was treated successfully with anticholinergic medication (Artane). Conclusion: In this special case, Clozapine caused oculogyric crisis. This side effect is rare but should be considered as a possible adverse effect of Clozapine. On the basis of this report, Clozapine induced oculogyric crisis may be treated successfully with Artane
Keywords: Oculogyric crisis, Clozapine, dystonia, acute, Artane
Full-Text [PDF 101 kb]   (2000 Downloads)    
Subject: General
Received: 2009/03/11
Send email to the article author

Add your comments about this article
Your username or email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hoseini S H, Sheikh Moonesi F. A case report of Clozapine induced oculogyric crisis . amuj. 2007; 10 (4) :87-91
URL: http://amuj.arakmu.ac.ir/article-1-249-en.html
Volume 10, Number 4 (12-2007) Back to browse issues page
مجله دانشگاه علوم پزشکی اراک Arak Medical University Journal
Persian site map - English site map - Created in 0.057 seconds with 785 queries by yektaweb 3503